QUICKLINKS AND VIEW OPITONS
Drug company salesman notes that all psychiatric drugs can cause withdrawal symptoms
Monday, August 03, 2009 7:37 am Email this article
Gwen Olsen, author of "Confessions of an RX Drug Pusher", who worked as a sales representative for the drug companies for 15 years calling on doctors, notes that all psychiatric drugs can cause withdrawal symptoms which are often worse than the initial condition.
Traditional psychiatrists will often tell you that that you are having "rebound anxiety" or "rebound depression" or "rebound psychosis", and that you need to take these drugs forever and will never be normal without them, but this is not true Gwen notes.
The withdrawal, according to Gwen, is your body trying to detoxify from these drugs.
She says that all psychiatric drugs can be addictive.
The pharmaceutical industry calls these withdrawal symptoms “discontinuation syndrome” so as not to scare people into thinking that they are taking addictive drugs that will cause withdrawal.
She notes that psychiatric drugs—antidepressants, anti-anxiety drugs, etc—should NEVER be stopped quickly, but must be withdrawn very, very slowly.
More information about Gwen Olsen can be found on her website:
Articles on the same subject can be found here:
Please feel free to share your comments about this article.
© Copyright 2003-2017 - Larry Hobbs - All Rights Reserved.